PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 13--17 (1993)
Pseudo-Galois extensions of Boolean algebras
Zikica Perovi\'cFilozofski fakultet, Nis, Yugoslavia
Abstract: We define pseudo-Galois extensions of Boolean algebras and reduce the problem of their characterization to some problems on permutations groups.
Classification (MSC2000): 03E05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts